# SDR C2XA01BT128

- Difficulty date: July 20, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 9,998 hours, 7,810 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968D
- Condition: Failed
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO4141, CREW REPORTED APU FAILED INFLIGHT (ON APPROACH).  ELECTRICAL ODOR IN COCKPIT ASSOCIATED WITH THE FAILURE.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED APU FAULTY, AIRCRAFT PLACED ON MEL 49-00-00 CONTROL 013729.  APU REMOVED AND REPLACED.  MEL CLEARED AIRCRAFT RETURNED TO SERVICE.
